Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

January 2nd 2020
i have been on lexapro (escitalopram) for a while now and sometimes i forget to take it this time over the holidays, havent taken it for almost 2 weeks. no withdrawl symptoms at all. i leave for vacation tomorrow and thought i should pack it and so i took 20mg last night and for the last 20 hrs ive felt so sick to my stomach, bloating nausea. (all these side effects did happeen when i was off it for a bit and when i first started it) but i dont want to feel like this on my 1 week vacation. should i start taking it again when i return ? as ive gone this long off it and doing good. or should i take less of a dose for a week then increase after a week? (so my body gets used to it) but worried even a small dose may affect me. Or continue 20mg dose
Geneviève Duperron Pharmacist owner affiliated with Familiprix

I think you should see your physician to reassess your need for medicine.  If he recommends you do, you should start on 5 mg for 6-7 days and then 10 mg for at least one month to get the minimal efficient dose

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Geneviève Duperron suggests meeting with your pharmacist.